# SDR DXTA200501093

- Difficulty date: November 19, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N845QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258545
- Aircraft time: 3,496 hours, 2,363 cycles
- Engine: Alidsg TFE7313AR
- Engine time: 5,594 hours, 3,989 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2C402
- Part serial: 8AN89
- Condition: Failed
- Location: Fuel Boost
- Part time: 1,361 hours, 874 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE FUEL 2 LOW PRESS LIGHT CAME ON. ABORTED TAKEOFF AT 60 KNOTS.  R & R FAULTY FUEL BOOST PUMP WITH OVERHAULED UNIT IAW HAWKER 800XP MM CHAP 28-20-12.  LEAK & OPS CHECK SATISFACTORY. REMOVED LT & RT FUEL FILTERS P/N 897830-1 AND INSTALLED NEW LT & RT FUEL FILTERS PN 897830-1.  R & R O-RINGS WITH NEW PN M259881134.  REINSTALLED CAP & TORQUED.  WORK PERFORMED IAW HONEYWELL LIGHT MM TFE731-5BR CHAP 73-21-02.  OPS CHECKED AND LEAK CHECKED USING BOOST PUMPS.
